Madapor


#1
Just started taking madopar 62.5mg dispersible twice a day notice a rash on inner arms little red spots more noticeable in the day time seem to go down a bit at night time has anybody else had this going to phone doc tomorrow just another spanner in the works

#2

Hi Gus

Just seeing the word Madapar gets me upset. 

Prof is trying to lower my intake of it and is trying to make up for this with Stalevo.

It really hurts

Casie


#3

Madopar has been the drug that gives me some control to be able to time active pursuits such as driving and exercise/golf.  It seems to kick start the dopamine production from Sinemet Plus every 4 hours during the day.  I limit it to 4 from 7am to 7pm and also sometimes resort to one around 11pm to settle the tremors so I can get to sleep.

It does lead to faster on/off transitions for me so extra planning and care is required.  No rashes though, just rushes of energy when I need it.


#4

this is why i have started this drug along side my sinemet, but to honest with you it does not do it for me ie boost ! i even think i might drop this med .I'm on 125mg sinemet evrey 2hrs  8,10,12,2,4,6,8 then 250cr bedtime so now taking 8am sinemet / 10 am madapor 12pm,2 pm sinemet / 3pm madapor 4pm  6pm 8pm sinemet,10pm cr. might drop madapor & introduce 125 cr at 10am. AS IM GETTING VERY UNPRICTABLE ON / OFF TIMES AND ONLY LASTING SHORT TIME MY WALKING! SHAKES,TREMORS UNDER CONTOLL BY DBS


#5

I am sorry you are not getting any benefit tom the Madopar, Gus,

How is the rash?

My husband takes it as a boost with his Sinemet to get going when he wakes up and when he needs a quick boost at other times such as leaving the cinema...even if he has taken his Sinemet dose very recently.

He doesn't take it as a regular stand-alone dose on its own.

Is a Duodopa pump off the menu if you have had DBS?

Love

GG

 


#6

HI GG

Thats what i was using it for a boost to try and kick my sinemet in faster ,but no luck i really don't fancy a duodopa pump ,maybe i need a shake up of meds ie something else new the battle goes on ,i seem to benefit from taking the cr during the day but abit unpredictable when the times ON ! BUT HEY ITS NICE WHEN IT KICKS IN ,i think that rytary could be the answer.


#7

We have a neuro appt on Friday and I will ask if there is any progress in getting it licensed in the UK.

We all want something that keeps the Levadopa level in the system for a longer time...so near yet so far away!

Keep trying to find a way that's right for you.

Love

GG


#8
Cheers gg all the best to your husband and you

#9
It's weird how pd changes as I been really good for 14 months then bang back to the start again hey ho

#10

well gg  your husbands dosage is just the trick, taking 1 250 cr with 62.5mg 8am   then every 2hrs one and half 62.5mg then 9.30pm 250 cr its going ok also riding mountain bike every other  day to get my  legs moving and build muscles up ! works out 900mg aday spot on cheers gg sell hello to husband  


#11

I am so pleased you are feeling better, Gus!

I think the little and often is the best way to go..trying to keep the level steady.

Perhaps you can try the dispersible Madopar again to rescue you if you need a boost, just take when you feel the need up to three times a day in addition to the Sinemet regime.

My husband also rides his bike to keep up muscle tone...

It really is a case of experimenting until you find out what works best for you.

Hopefully the new Rytary tabs will mean the 2 hourly dosing can be lengthened..

Our neuro is looking into when it will be available here.

love

GG

x

 


#12

thanks gg